Metrics

From
On the k -Lucas Numbers and Lucas Polynomials by Ali Boussayoud, Mohamed Kerada and Nesrine Harrouche Turkish Journal of Analysis and Number Theory. 2017, 5(4), 121-125 doi:10.12691/tjant-5-4-1
Views
7747
Html 6862
Abstract 885
08 June 2017 (publication date) through 31 October 2020 *
10.89 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 2792
PDF844
Epub745
XML777
PPT0
Figures212
Tables214
Export: 2576
RIS755
BibTex963
Endnote858
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
6
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com